# SDR 20000913SH027

- Difficulty date: August 30, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N500TS
- Make and model: Gulstm 690A
- Aircraft serial: 11209
- System (JASC): 7160 · Engine Air Intake System
- Part: Plenum
- Part number: 88021719
- Condition: Cracked
- Location: Inlet
- Part time: 5,174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET PORTION OF PLENUM ASSEMBLY CRACKED AT WELD AREA.  (X)
